# SDR DALA2020120804023

- Difficulty date: December 8, 2020
- Submitted: December 8, 2020
- Operation: Air carrier
- Aircraft: N801NW
- Make and model: Airbus A330-323
- Aircraft serial: 0524
- Aircraft time: 74,128 hours, 9,607 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 30-37
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SEAT TRACK Y953 LOCATED BETWEEN FRAME 30 TO FRAME 37 IN PASSENGER CABIN.  CORRECTIVE ACTION: REPLACED SEAT TRACK Y953 LOCATED BETWEEN FR 30 TO FR 37, AS PER A330 SRM AND DWG.
